# SDR ALGA2012101101

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: A7HBX
- Make and model: Bell 412
- Aircraft serial: 36199
- Aircraft time: 13,768 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Nut
- Part number: 212010706001
- Part serial: AFS1033
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT FOUND UNSERVICEABLE DUE TO EXCESSIVE CORROSION.
